# SDR SWAA2021061472112

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS887 LBL9 WL165. ; / APPLIED CHEMICAL CONVERSION COATING AND PRIMED REWORKED FRAME BS 887 LBL 9 WL 165 IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-307-804; VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMED REWORKED FRAME BS 887 LBL 9 WL 165 IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-307-804.; VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMED REWORKED FRAME BS 887 LBL 9 WL 165 IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-307-804.
